# SDR 05FDEA00042

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74141
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK BETWEEN STA Y= 1501 TO Y= 5-11, X= 8.50 FOUND WORN. SPLICED AND TRIMMED PER SRM 51-33-01 VOLUME II;  AND REPAIRED PER SRM 53-70-  00 VOLUME I, FIGURE 1.
